MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jccase.2020.05.011

Медицинская библиотека · Journal of cardiology cases · 2020

Sudden onset of thyrotoxicosis induced by amiodarone mimicking low cardiac output syndrome in a patient with dilated cardiomyopathy.

Iyama Keita, Kawano Hiroaki, Ando Takao, Ikeda Satoshi, Maemura Koji

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Amiodarone-induced thyrotoxicosis (AIT) is a complication of amiodarone therapy that can be difficult to diagnose and manage, especially in patients with dilated cardiomyopathy (DCM). We describe a 47-year-old female patient with DCM who experienced the sudden onset of type II AIT with symptoms mimicking low cardiac output syndrome, namely, general malaise and nausea. Early type II AIT was diagnosed, and effectively treated with prednisolone. <Learning objective: Amiodarone-induced thyrotoxicosis (AIT) is a complication of amiodarone therapy that can be difficult to diagnose and manage, especially in patients with dilated cardiomyopathy because of symptoms mimicking low cardiac output syndrome. We have to consider sudden onset of AIT in patients treated with amiodarone not to be late for appropriate management for it.>.

Для цитирования: Iyama Keita, Kawano Hiroaki, Ando Takao, Ikeda Satoshi, Maemura Koji. Sudden onset of thyrotoxicosis induced by amiodarone mimicking low cardiac output syndrome in a patient with dilated cardiomyopathy.. Journal of cardiology cases. 2020. DOI: 10.1016/j.jccase.2020.05.011.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.